Select Publications

Journal articles

Novikov A; Melchers RE; Shinjikashvili E; Kordzakhia N, 2005, 'First passage time of filtered Poisson process with exponential shape function', Probabilistic Engineering Mechanics, vol. 20, pp. 57 - 65, http://dx.doi.org/10.1016/j.probengmech.2004.04.005

Shinjikashvili E, 2001, 'epsilon-Repetitions of the maximum residuals in an Ar(1) model', AUSTRALIAN & NEW ZEALAND JOURNAL OF STATISTICS, vol. 43, pp. 359 - 365, http://dx.doi.org/10.1111/1467-842X.00182

Shinjikashvili E, 2001, 'ε-Repetitions of the maximum residuals in an AR(1) model', Australian and New Zealand Journal of Statistics, vol. 43, pp. 359 - 365, http://dx.doi.org/10.1111/1467-842X.00182

Khmaladze E; Shinjikashvili E, 2001, 'Calculation of noncrossing probabilities for poisson processes and its corollaries', Advances in Applied Probability, vol. 33, pp. 702 - 716, http://dx.doi.org/10.1239/aap/1005091361

Theses / Dissertations

Shinjikashvili E, 2000, Extremes and probabilities of crossing high and medium levels


Back to profile page

ORCID as entered in ROS